# SDR 9624359163

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275501
- Condition: Cracked
- Location: Cockpit
- Part time: 9,999 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB MSP-CVG, THE CENTER WINDSHIELD ARCED AND CRACKED.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  REPLACED THE CENTER WINDSHIELD AND HEAT CONTROLLER (CONTROLLER P/N 961-5059-002, S/N 3533).
